MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD VERSAPORT; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

DAVIS & GECK CARIBE LTD VERSAPORT; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number ONB12SHF
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/29/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, when using a 12mm port at the end of a laparoscopic right hemicolectomy, the doctor removed the upper seal and tried to reattach it but there was no click sound from the lock.When checked by vision, the lever which should release the lock went down slightly and was bent.There was no patient injury.
 
Additional Manufacturer Narrative
Evaluation summary: post market vigilance (pmv) led an evaluation of one device.The visual inspection noted that the cannula and envelope seal and circular seal appeared intact.The lock tab on the trocar was bent and would not latch.The cannula appeared intact.A functional evaluation found that the device passed an air leak test.Records from each manufacturing lot are thoroughly reviewed to ensure that products are released meeting all quality release specifications at the time of manufacture.Replication of the bent latch tab may occur if the device is mishandled or handled roughly during application.The root cause of the observed damage was misuse of the product which caused or contributed to the reported condition.No further actions have been deemed necessary at this time.If information is provided in the future, a supplemental report will be issued.

Brand Name
VERSAPORT
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DO  0101
MDR Report Key8104535
Report Number9612501-2018-02091
Device Sequence Number1190942
Product Code GCJ
UDI-Device Identifier10884521181366
UDI-Public10884521181366
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K130435
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberONB12SHF
Device Catalogue NumberONB12SHF
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/07/2018
Initial Date Received by Manufacturer 10/31/2018
Supplement Date Received by Manufacturer02/12/2019
Initial Report FDA Received Date11/26/2018
Supplement Report FDA Received Date03/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1